# SDR SWAA2024123080132

- Difficulty date: December 18, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUEL LEAK ON LOWER SKIN LAP JOINT OF STRINGER 9 FROM RIB 7 TO RIB 18 AND ON EXTERNAL AREA OF ACCESS PANEL 532AB AT LT WING FUEL TANK 2024-732550<[01] REMOVED AND APPLIED SEALANT ON LOWER SKIN LAP JOINT OF STRINGER 9 FROM RIB 7 TO RIB 18 AT LT WING FUEL IAW B737-700 AMM 28-11-00-300-803 ; REMOVED AND REINSTALLED ACCESS PANEL 532AB IAW B737-700 AMM 28-11-11-000-801 ; AMM 28-11-11-400-801 ;REPLACED RUBBER DOOR SEAL IAW B737-700 AMM 28-11-11-900-801 AND PERFORMED LEAK CHECK IAW B737-700 AMM 28-11-00-400-801 AND NO FOUND LEAK.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REMOVED AND APPLIED SEALANT ON LOWER SKIN LAP JOINT OF STRINGER 9 FROM RIB 7 TO RIB 18 AT LT WING FUEL IAW B737-700 AMM 28-11-00-300-803 ; REMOVED AND REINSTALLED ACCESS PANEL 532AB IAW B737-700 AMM 28-11-11-000-801 ; AMM 28-11-11-400-801 ;REPLACED RUBBER DOOR SEAL IAW B737-700 AMM 28-11-11-900-801 AND PERFORMED LEAK CHECK IAW B737-700 AMM 28-11-00-400-801 AND NO FOUND LEAK. VERIFIED
